Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hives
May 25, 2011

Hi Dr. Henry, I started HIV treatment (Truvada+Norvir+Prezista) about 12 weeks ago. Two days ago, I started to develop hives all over my torso and arms. I took zyrtec on the first day and that seemed to help, but on the second day, the hives came back -- and again on the third. I don't recall ever having developed hives before! Could this be related to my meds (or HIV in general)?? What should I do? Thank you in advance for your advice!

Response from Dr. Henry

Your skin rash could be due to a drug reaction (ie to the darunavir) or a part of the immune reconstitution syndrome as well other other non-HIV factors. If the rash becomes more extensive or involves mouth, eyes or other mucousal surfaces that can be very serious --you need to discuss with your HIV provider!! KH



Previous
extremely high viral load linked to early onset hiv?
Next
Isentress Side Effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement